# SDR TWAA0013317

- Difficulty date: August 22, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE DORSAL FIN ATTACH ANGLE WAS CRACKED ON LT SIDE OF ACFT, O/B OF VERT STAB REAR SPAR.  ACCOMP NDT HIGH FREQ EDDY CURRENT PER 51-00-03 PART 6.  CRACKS FOUND WERE STOP DRILLED.  ONE INCH CRACK REPAIRED PER SRM 53-05 FIG B.
